# SDR SIMA200423906

- Difficulty date: August 22, 2004
- Submitted: September 17, 2004
- Operation: Air carrier
- Aircraft: N726AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145314
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14525381003
- Condition: Corroded
- Location: Galley
- Part time: 8,518 hours, 8,029 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN IMBV INSPECTION, THE LEFT OMEGA BEAM AT FRAME 20 WAS FOUND CORRODED BEYOND SRM LIMITS.  PERFORMED A CUTOUT OF THE DAMAGED AREA AND TREATED THE BARE METAL EDGES.  FABRICATED A REPAIR DOUBLER, FILLER TWO SHIMS AND BOTTOM PLATE.  REPAIR DONE IAW EMB 145 SRM, SRM 145/1142 REV 26, CHAPTER 51-40-02.  (M)
